Loading...
Loading...

Go to the content (press return)

A geometric approach to the Carlson problem

Author
Compta, Albert; Ferrer, J.
Type of activity
Journal article
Journal
SIAM journal on matrix analysis and applications
Date of publication
2000-11
Volume
22
Number
1
First page
258
Last page
275
DOI
https://doi.org/10.1137/S0895479898349148 Open in new window
URL
http://epubs.siam.org/doi/abs/10.1137/S0895479898349148 Open in new window
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants